# SDR SWAA2022022816656

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE BULB SEAL RETAINER AFT OF TRANSVERSE WEB CRAKED / REMOVED AND REPLACED RIGHT WING TRAILING EDGE CRACKED BULB SEAL RETAINER AFT OF TRANSVERSE WEB IAW SOPM 20-50-01
